Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 47, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Dec 14, 2021, 2:47 PM EST. It took effect at Dec 15, 2021, 4:00 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2021, 2:47 PM EST (19:47 UTC)
- In effect from
- Dec 15, 2021, 4:00 AM EST
- Expired
- Dec 16, 2021, 2:07 AM EST
- In force
- 22 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
714 WHUS72 KJAX 141947 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 247 PM EST Tue Dec 14 2021 AMZ474-150900- /O.NEW.KJAX.SC.Y.0047.211215T0900Z-211216T0300Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 247 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST WEDNESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...From 4 AM to 10 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
808 WHUS72 KJAX 150659 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 159 AM EST Wed Dec 15 2021 AMZ474-152100- /O.CON.KJAX.SC.Y.0047.211215T0900Z-211216T0300Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 159 AM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...East winds around 20 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
703 WHUS72 KJAX 152034 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 334 PM EST Wed Dec 15 2021 AMZ474-160300- /O.CON.KJAX.SC.Y.0047.000000T0000Z-211216T0300Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 334 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...East winds 15 to 20 knots and 5 to 7 ft seas expected through the evening. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
926 WHUS72 KJAX 160150 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 850 PM EST Wed Dec 15 2021 AMZ474-160800- /O.EXT.KJAX.SC.Y.0047.000000T0000Z-211216T0800Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 850 PM EST Wed Dec 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY... * WHAT...Seas 5 to 7 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 3 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
519 WHUS72 KJAX 160707 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 207 AM EST Thu Dec 16 2021 AMZ474-160815- /O.CAN.KJAX.SC.Y.0047.000000T0000Z-211216T0800Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 207 AM EST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 1:07 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Dec 14, 1:07 PM EST, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 107 PM EST Tue Dec 14 2021 .AVIATION... [Through 18Z Wednesday] Lower cloud decks will affect sites nearer to the coastline through the afternoon and into the evening with a potential for inland fog developing overnight and into Wednesday morning. Light showers moving ashore may affect SGJ this afternoon with very light and sparse activity moving through the forecast area overnight. Winds out of the N-NE this afternoon will become light and variable overnight and then build in from out of the NE on Wednesday. && .PREV DISCUSSION [940 AM EST]... .NEAR TERM [Through Tonight]... An upper level shortwave over the area this morning will shift slowly southward today and tonight while shearing out. An inverted trough over the coastal waters will shift towards the coast tonight. The pressure gradient will increase over the coastal waters and breezy northeasterly winds are expected at the beaches today. Widely scattered showers are expected to develop over the coastal waters due to the upper level shortwave over the area, and trapped low level moisture over the coastal waters. Some of these showers will move into coastal northeast Florida this afternoon. A few showers are possible tonight south of St. Augustine. Highs will be near seasonal norms in the upper 60s to low 70s, except mid 70s across Marion County. Overnight lows will be above normal in the low 50s across interior southeast Georgia, the mid to upper 50s across interior northeast Florida and coastal southeast Georgia, and the low to mid 60s for the northeast Florida beaches. .SHORT TERM [Wednesday Through Thursday]... Mid/upper level ridging will persist over the eastern third of the U.S. on Wednesday as an upstream shortwave trough swings ENE from the Rockies. Surface high pressure to the north will slowly weaken and settle near the Carolina coast with elevated easterly winds over NE FL areas and along the coast as the pressure gradient remains tightened with the weakening inverted trough moving inland over the FL peninsula south of the area. Skies will be mostly sunny over SE GA and partly cloudy over NE FL with highs above normal into the low to mid 70s inland, low 70s at the beaches with upper 70s over north central FL. Dry conditions are expected through the end of the week as mid/upper level ridging moves into the western Atlantic off the eastern seaboard with a strong mid/upper level trough swinging NE from the upper midwest and the western Great Lakes into Ontario on Thursday and then swings through Quebec on Friday as a new deep trough farther upstream pivots east over the western third of the country while closer to home, low to mid level ridging builds just east of the Bahamas. Surface high pressure will weaken near the Carolina coast and reform near Bermuda Thursday into Friday with light ESE to southeasterly winds each day under mostly sunny skies. High temperatures will warm to well above normal levels into the upper 70s and lower 80s away from the coast with onshore flow keeping highs at the coast only in the mid 70s. Overnight lows Thursday and Friday morning will be in the 50s inland and the low 60s at the immediate coast. .LONG TERM [Friday Through Tuesday]... Saturday and Sunday, northern stream mid/upper trough will pushing east from the midwest while the southern stream trough decouples and lags behind over the desert southwest and western TX. This pattern will support a surface cold front moving into the SE states with a wave of low pressure forming along the cold front and riding ENE from the OH valley into the NE U.S. with a coastal low then reforming off the Mid Atlantic coast. The cold front will press into the deep south Saturday evening with increasing clouds and isolated showers expected over our area during Saturday afternoon. Better coverage of showers with some isolated storms is expected Sunday as the cold front slows and stalls north of the FL/GA state line by evening with light SW winds at the surface then veering north to northeasterly. Warm, well above normal temperatures will continue over the area on Saturday with highs warming into the low to mid 80s ahead of the cold front and the upper 70s at the beaches. On Sunday, mostly cloudy skies and scattered showers will limit highs slightly with values topping out in the 75 to 80 degree range. Overnight lows this weekend will be well above normal in the lower 60s. On Monday, the front will lift northward as a warm front as a low forms over the Gulf of Mexico near the FL panhandle and tracks NE, dragging a cold front on it's heels that will sweep east across the area Monday into Monday night with scattered showers and a few isolated storms possible. Strong high pressure will build in from the WNW behind the front through the day Tuesday as the low tracks north along the east coast and intensifies north of the region with dry NW flow aloft and cooling temperatures to near normal levels in it's wake. Temperatures Monday will vary depending on the placement of the warm front with near normal temperatures north of the boundary and above normal temperatures south of the boundary. .MARINE... An inverted trough of low pressure will be over coastal waters today. High pressure will be north northeast of the region through Wednesday night, then more toward the east northeast Thursday through Friday. The high will be east of the region Saturday. A trough of low pressure will be over area Saturday night into Monday. High pressure will build to the north late in the weekend into early next week. Rip Currents: Moderate risk of rip currents at the beaches through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 50 71 51 75 53 / 0 0 0 0 0 SSI 57 70 58 73 59 / 10 10 10 10 0 JAX 58 73 58 76 58 / 10 10 10 10 0 SGJ 61 74 61 76 60 / 10 10 10 10 0 GNV 58 77 57 80 57 / 0 10 0 0 0 OCF 59 78 59 82 59 / 0 10 0 10 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.